# SDR CALA2015070994071

- Difficulty date: July 8, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 45,971 hours, 19,499 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD EMER LIGHTS FAILED TO COME ON WHEN ACFT LOST POWER AT THE GATE.  ACCOMPLISHED BITE OF FWD EPSU IAW AMM 33-51-38.  ACCOMPLISHED EMER LIGHT TEST OF ENTIRE CABIN OF ATTENDANT PTP PANEL.  EMER LIGHTS TESTS PASSED.
